Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some properties of factorizable Hopf algebras

Author: H.-J. Schneider
Journal: Proc. Amer. Math. Soc. 129 (2001), 1891-1898
MSC (1991): Primary 16W30; Secondary 16G10
Published electronically: January 23, 2001
MathSciNet review: 1825894
Full-text PDF

Abstract | References | Similar Articles | Additional Information


A direct proof without modular category theory is given of a recent theorem of Etingof and Gelaki (1998) on the dimensions of irreducible representations. Factorizable Hopf algebras are characterized in terms of their Drinfeld double, and their character rings and the group-like elements of their duals are described.

References [Enhancements On Off] (What's this?)

  • [D] V. G. Drinfeld, On almost cocommutative Hopf algebras, Leningrad Math. J. 1 (1990), 321-342.
  • [EG] P. Etingof and S. Gelaki, Some properties of finite-dimensional semisimple Hopf algebras, Mathematical Research Letters 5 (1998), 191-197. MR 99e:16050
  • [K] C. Kassel, Quantum Groups, Springer, GTM 155, New York, 1995. MR 96e:17041
  • [Ki] A. A. Kirillov Jr., On an inner product in modular categories, J. Amer. Math. Soc. 9 (1996), 1135-1169. MR 97f:18007
  • [LR] R. G. Larson and D. E. Radford, Finite-dimensional cosemisimple Hopf algebras in characteristic 0 are semisimple, J. Alg. 117 (1988), 267-289. MR 89k:16016
  • [L] M. Lorenz, On the class equation for Hopf algebras, Proc. Amer. Math. Soc. 126 (1998), 2841-2844. MR 99a:16033
  • [M] S. Montgomery, Hopf algebras and their actions on rings, CBMS Lecture Notes 82, Amer. Math. Soc., 1993. MR 94i:16019
  • [OS] U. Oberst, H.-J. Schneider, Über Untergruppen endlicher algebraischer Gruppen, manuscripta math. 8 (1973), 217-241. MR 50:339
  • [R93] D. E. Radford, Minimal quasitriangular Hopf algebras, J. Algebra 157 (1993), 285-315. MR 94c:16052
  • [R94] D. E. Radford, On Kauffman's knot invariants arising from finite-dimensional Hopf algebras, in: Advances in Hopf Algebras, Lecture Notes in Pure and Applied mathematics, Dekker, New York, 1994, 205-266. MR 96g:57013
  • [RS] N. Y. Reshetikhin, M. A. Semenov-Tian-Shansky, Quantum R-matrices and factorization problems, Journal Geometry Physics 5 (1988), 533-550. MR 92g:17019
  • [TZ] Y. Tsang, Y. Zhu, On the Drinfeld double of a Hopf algebra, preprint, 1998.
  • [T] V. Turaev, Quantum invariants of knots and 3-manifolds, de Gruyter Studies in Mathematics 18, Walter de Gruyter & Co., Berlin, 1994.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30, 16G10

Retrieve articles in all journals with MSC (1991): 16W30, 16G10

Additional Information

H.-J. Schneider
Affiliation: Mathematisches Institut, Universität München, Theresienstraße 39, D-80333 München, Germany

Keywords: Factorizable Hopf algebras, irreducible representations, Drinfeld double
Received by editor(s): May 20, 1999
Received by editor(s) in revised form: October 22, 1999
Published electronically: January 23, 2001
Communicated by: Ken Goodearl
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society